Hodgkin-Huxley 方程式の周期解の大域的分岐構造 Global Bifurcation Structure of Periodic Solutions in Hodgkin-Huxley Equations

この論文にアクセスする

この論文をさがす

著者

    • 深井 英和 FUKAI Hidekazu
    • 大阪大学基礎工学部生物工学科 Department of Biophysical Engineering, Faculty of Engineering Science, Osaka University
    • 野村 泰伸 NOMURA Taishin
    • 大阪大学基礎工学部生物工学科 Department of Biophysical Engineering, Faculty of Engineering Science, Osaka University
    • PAKDAMAN Khashayar
    • 大阪大学基礎工学部生物工学科 Department of Biophysical Engineering, Faculty of Engineering Science, Osaka University
    • 土居 伸二 DOI Shinji
    • 大阪大学基礎工学部生物工学科 Department of Biophysical Engineering, Faculty of Engineering Science, Osaka University
    • 佐藤 俊輔 SATO Shunsuke
    • 大阪大学基礎工学部生物工学科 Department of Biophysical Engineering, Faculty of Engineering Science, Osaka University

抄録

The Hodgkin-Huxley equations (Hodgkin & Huxley 1952) are a neuron model describing electrical excitation of the squid giant axon membrane. By examining the global bifurcation structure of these equations, we found a degenerate Hopf bifurcation point. Several stable periodic orbits coexist in the neighborhood of this point. We determined parameter ranges where such multistability occurs and delimited regions where either two stable periodic solutions, or two stable periodic solutions and a stable equilibrium point coexist. We argue that comparison between the global bifurcation structure experimental data provides insight into the domain of validity of the Hodgkin-Huxley equations.

収録刊行物

  • 日本神経回路学会誌 = The Brain & neural networks

    日本神経回路学会誌 = The Brain & neural networks 4(2), 83-91, 1997-06-05

    Japanese Neural Network Society

参考文献:  19件中 1-19件 を表示

被引用文献:  5件中 1-5件 を表示

各種コード

  • NII論文ID(NAID)
    10008841328
  • NII書誌ID(NCID)
    AA11658570
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    1340766X
  • データ提供元
    CJP書誌  CJP引用  J-STAGE 
ページトップへ